# SDR SWAA2021122749446

- Difficulty date: December 1, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-71B
- Aircraft serial: 35218
- Aircraft time: 41,339 hours, 29,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727D TO BS767; RBL21 AND WL 156.5 AFT CARGO COMPARTMENT ; 2021-545055 / [01] REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS767 RBL21 AND WL 156.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 SRM 51-40-02; DRAWING 146A7500 SHEET 61 REV - AND DRAWING 146A7502 SHEET 2 REV A.; [02] REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS767 RBL21 AND WL 156.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 SRM 51-40-02; DRAWING 146A7500 SHEET 61 REV - AND DRAWING 146A7502 SHEET 2 REV A SEE INDIVIDUAL SIGN OFF BELLOW.; [03] CERTIFIED RII WORK PERFORMED.
